Ulster University Logo

Sequential back propagation

Wang, Hui, Liu, Dayou and Wang, Yafei (1994) Sequential back propagation. Journal of Computer Science and Technology, 9 (3). pp. 252-260. [Journal article]

Full text not available from this repository.

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:17830
Deposited By: Professor Hui Wang
Deposited On:12 Apr 2011 13:55
Last Modified:12 Apr 2011 13:55

Repository Staff Only: item control page